[ Ana Sayfa | Yayın Kurulu | İçindekiler | Arşiv | Yayın Arama | Yazarlara Bilgi | İletişim ]
Ege Journal of Medicine
2017, Cilt 56, Sayı 2, Sayfa(lar) 096-098
[ Türkçe Özet ] [ Tam Metin ] [ PDF ] [ Benzer Makaleler ]
Can a single dose of duloxetine induce hyponatremia in a young male patient?
Tanzer Korkmaz1, Funda Karbek Akarca2, Selen Çome3, Cem Ertan1
1İzmir University Faculty of Medicine, Department of Emergency Medicine, İzmir, Turkey
2Ege University Faculty of Medicine, Department of Emergency Medicine, İzmir, Turkey
3Dokuz Eylül Faculty of Medicine, Department of Emergency Medicine, İzmir, Turkey
Keywords: Duluoxetine, hyponatremia, young male patient, somatic symptoms

We report a case of duloxetine-induced hyponatremia which developed rapidly with somatic symptoms in a middle-aged male after a single dose of medication. A 28-year-old male patient presented with fatigue and dizziness. The patient’s presenting complaints completely resolved after duloxetine was ceased and normal saline treatment was given. When treating patients with duloxetine, close monitoring for hyponatremia is essential.

[ Türkçe Özet ] [ Tam Metin ] [ PDF ] [ Benzer Makaleler ]